Volume 3, Number 3

Articles in the Issue:

Guo Boling and Wang Lireng
Some problems of nonlinear Schrodinger equations with the effect of dissipation.
J. Part. Diff. Eq., 3 (1990), pp. 1-23. Abstract
 

Full Article
     
Lei Yansong
The Hopf bifurcation for an abstract functional differential equation and its application.
J. Part. Diff. Eq., 3 (1990), pp. 24-38. Abstract
 

Full Articl
     
Wang Junyu
The jump conditions for second order quasilinear degenerate parabolic equations.
J. Part. Diff. Eq., 3 (1990), pp. 39-48. Abstract
 

Full Articl
     
Dong Guangchang
Holder estimate of a quasilinear parabolic equation with nonlinear oblique derivative boundary condition.
J. Part. Diff. Eq., 3 (1990), pp. 49-53. Abstract
 

Full Articl
     
Li Jiayu
The heat kernel on constant negative curvature space form.
J. Part. Diff. Eq., 3 (1990), pp. 54-62. Abstract
 

Full Articl
     
Kenmochi N., Kroner D. and Kubo M.
Periodic solutions to porous media equations of parabolic-elliptic type.
J. Part. Diff. Eq., 3 (1990), pp. 63-77. Abstract
 

Full Articl
     
Fang Hua Lin
Estimates for surfaces which are stationary for an elliptic parametric integral.
J. Part. Diff. Eq., 3 (1990), pp. 78-92. Abstract
 

Full Articl
     
Sun Hesheng
Correction to "Higher-order nonlinear system of equations of changing type".
J. Part. Diff. Eq., 3 (1990), pp. 93-96. Abstract
 

Full Articl
     
[BACK TO MAIN PAGE]